# SDR ASAA0640593

- Difficulty date: May 16, 2006
- Submitted: May 18, 2006
- Operation: Air carrier
- Aircraft: N791AS
- Make and model: Boeing 737490
- Aircraft serial: 28886
- Aircraft time: 30,887 hours, 16,898 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Fore Flap
- Component: Fore Flap
- Component part number: 65C3570329
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OB FORE FLAP HAS 2 AREAS CHAFED AT IB LE.  BLENDED CHAFED AREA INSTALLED RIVET IAW ASA EA 5750 02249.
